# SDR DALA2024111410961

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,929 hours, 46,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

SHIP 659 L AFT ENTRY DOOR MESSAGE PASSING 10,000 FT. PRESSURIZATION NORMAL. CORRECTIVE ACTION: INSPECTED L AFT ENTRY DOOR IAW B757 AMM 52-11. CLEANED SENSORS IAW B757 52-71. INDICATION NORMAL. (6634261)
